# SDR RAIA00712024

- Difficulty date: December 17, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145
- Aircraft serial: 145382
- Aircraft time: 16,421 hours, 14,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8058 - ORD - EMERGENCY LIGHT AFT SIDE AFT CEILING EXIT LOCATOR INOP.  MAINTENANCE SECURED LOOSE WIRES, OPS CHECK GOOD.
